# SDR CA960129022

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Part number: 529052
- Condition: Unseats
- Location: M/R Head
- Part time: 1,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE GREASING HEAD THE SEAL BECOME DISLODGED AND MOVE INBOARD, AND HAVE TO BE RESEATED.
